DSpace Repository

Transitions between periodic orbits and control of chaos assisted by an external force in Hamiltonian systems

Show simple item record

dc.creator Angelo R.M.
dc.creator Furuya K.
dc.creator Aguiar M.A.M. de
dc.date 1998
dc.date.accessioned 2013-05-29T22:29:45Z
dc.date.available 2013-05-29T22:29:45Z
dc.date.issued 2013-05-30
dc.identifier http://www.scielo.br/scielo.php?script=sci_arttext&pid=S0103-97331998000300005
dc.identifier http://www.doaj.org/doaj?func=openurl&genre=article&issn=01039733&date=1998&volume=28&issue=3&spage=203
dc.identifier.uri http://koha.mediu.edu.my:8181/jspui/handle/123456789/2405
dc.description We investigate the possibility of inducing transitions between periodic orbits in two-dimensional Hamiltonian systems by means of a time-localized external perturbation. We show that the amplitude of the perturbation can be approximately calculated in the limit of a delta-type force in terms of the initial and final periodic orbits. For a specific Hamiltonian, we show several numerical examples where the external perturbation, varied from delta-type to gaussian, allows transitions between specifically chosen members of families of periodic orbits. The same mechanism is then applied to move aperiodic chaotic orbits into periodic ones, presenting a new way to control chaotic behavior in Hamiltonian systems.
dc.publisher Sociedade Brasileira de Física
dc.source Brazilian Journal of Physics
dc.title Transitions between periodic orbits and control of chaos assisted by an external force in Hamiltonian systems


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account